MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X35 ST; SHOULDER PROSTHESIS

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X35 ST; SHOULDER PROSTHESIS
Catalog Number 180554
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Medical device site infection (4845)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, due to location of device is unknown; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Initial right reverse total shoulder performed on an unknown date.Subsequently, it was reported that the patient was revised due to baseplate screws being broken, all implants were explanted, and a glenoid bone graft applied.Patient will be reimplanted at a later date.Glenosphere was also noted to be superiorly inclined.The glenoid baseplate had migrated superiorly due to screws breaking in the glenoid vault.This forced the glenosphere to point superiorly.Infection was also suspected.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
Initial right reverse total shoulder performed on an unknown date.Subsequently, it was reported that the patient was revised due to baseplate screws being broken, all implants were explanted, and a glenoid bone graft applied.Spacer was implanted during the revision, suspected possible infection.Patient will be reimplanted at a later date.Glenosphere was also noted to be superiorly inclined.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b5; h2; h3; h6.Investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h2; h3; h6.The reported event was confirmed by review of radiographs.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: fracture of the inferior glenoid baseplate screw.Visual examination of the provided pictures identified the explanted baseplate and fractured screw(s) covered in bio-debris.No further evaluation could be made with the provided pictures.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP LK SCR 3.5HEX 4.75X35 ST
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23321506
Report Number0001825034-2025-03261
Device Sequence Number15914106
Product Code PHX
UDI-Device Identifier00880304677173
UDI-Public(01)00880304677173(17)271206(10)238140
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number180554
Device Lot Number238140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/15/2025
03/13/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/13/2025
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale